MathSciNet Relay Station
MathSciNet bibliographic data
MR963643 (90b:73023) 73D30
Müller, K. H. Elastodynamics in parabolic cylinders. Z. Angew. Math. Phys. 39 (1988), no. 5, 748–752.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement